# SDR DJFA2005080

- Difficulty date: April 11, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N484CW
- Make and model: Beech 400A
- Aircraft serial: RK334
- Aircraft time: 3,203 hours, 2,654 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 45AS6502223
- Part serial: 0513
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 3,203 hours, 2,654 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KTEB TRIP ID NR814487 CREW REPORTED THAT AFTER TAKEOFF WHILE ATTEMPTING TO RETRACT THE LANDING GEAR, THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  AN ALTERNATE GEAR EXTENSION WAS INITIATED, AND THREE GREEN AND NO RED INDICATIONS WERE RECEIVED.  A FLY-BY PAST THE TOWER WAS PERFORMED TO VERIFY GEAR POSITION.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED IN KTEB WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE MAIN HYDRAULIC VALVE PACKAGE. ALTERNATE GEAR EXTENSION SYSTEM WAS BLED AND RETURNED TO IT'S NORMAL CONFIGURATION.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
